Probability theory
The infinite differentiability of the speed for excited random walks
Comptes Rendus. Mathématique, Volume 354 (2016) no. 11, pp. 1119-1123.

We prove that the speed of the excited random walk is infinitely differentiable with respect to the bias parameter in (0,1) for the dimension d2.

Nous montrons que la vitesse d'une marche aléatoire excitée sur Zd, d2, est infiniment différentiable par rapport au paramètre de biais dans (0,1).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2016.10.012
Pham, Cong-Dan 1

1 Duy Tan University, Da Nang, Viet Nam
@article{CRMATH_2016__354_11_1119_0,
     author = {Pham, Cong-Dan},
     title = {The infinite differentiability of the speed for excited random walks},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1119--1123},
     publisher = {Elsevier},
     volume = {354},
     number = {11},
     year = {2016},
     doi = {10.1016/j.crma.2016.10.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2016.10.012/}
}
TY  - JOUR
AU  - Pham, Cong-Dan
TI  - The infinite differentiability of the speed for excited random walks
JO  - Comptes Rendus. Mathématique
PY  - 2016
SP  - 1119
EP  - 1123
VL  - 354
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2016.10.012/
DO  - 10.1016/j.crma.2016.10.012
LA  - en
ID  - CRMATH_2016__354_11_1119_0
ER  - 
%0 Journal Article
%A Pham, Cong-Dan
%T The infinite differentiability of the speed for excited random walks
%J Comptes Rendus. Mathématique
%D 2016
%P 1119-1123
%V 354
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2016.10.012/
%R 10.1016/j.crma.2016.10.012
%G en
%F CRMATH_2016__354_11_1119_0
Pham, Cong-Dan. The infinite differentiability of the speed for excited random walks. Comptes Rendus. Mathématique, Volume 354 (2016) no. 11, pp. 1119-1123. doi : 10.1016/j.crma.2016.10.012. http://www.numdam.org/articles/10.1016/j.crma.2016.10.012/

[1] Basdevant, A.-L.; Singh, A. On the speed of a cookie random walk, Probab. Theory Relat. Fields, Volume 141 (2008) no. 3–4, pp. 625-645

[2] Benjamini, I.; Wilson, D. Excited random walk, Electron. Commun. Probab., Volume 8 (2003) no. 9, pp. 86-92

[3] Bérard, J.; Ramírez, A. Central limit theorem for the excited random walk in dimension d2, Electron. Commun. Probab., Volume 12 (2007) no. 30, pp. 303-314

[4] Bolthausen, E.; Sznitman, A.-S.; Zeitouni, O. Cut points and diffusive random walks in random environment, Ann. Inst. Henri Poincaré Probab. Stat., Volume 39 (2003), pp. 527-555

[5] Holmes, M. Excited against the tide: a random walk with competing drifts, Ann. Inst. Henri Poincaré Probab. Stat., Volume 48 (2012), pp. 745-773

[6] Menshikov, M.; Popov, S. On range and local time of many-dimensional submartingales, J. Theor. Probab., Volume 27 (2014) no. 2, pp. 601-617

[7] Menshikov, M.; Popov, S.; Ramírez, A.F.; Vachkovskaia, M. On a general many-dimensional excited random walk, Ann. Probab., Volume 40 (2012) no. 5, pp. 2106-2130

[8] Pham, C.D. Monotonicity and regularity of the speed for excited random walks in higher dimensions, Electron. J. Probab., Volume 20 (2015), p. 72:1-72:25

[9] Zerner, M. Multi-excited random walks on integers, Probab. Theory Relat. Fields, Volume 133 (2005) no. 1, pp. 98-122

Cited by Sources: